	DAY 1 – TUESDAY, 28 JULY
TIME (MNL)	PROGRAM
9:00–10:30am (1.30 hours)	Session 1: Strategy 2030, Sectoral and Thematic Overview and Opportunities – OP1: Addressing remaining poverty and reducing inequalities
9:00–9:05am	 Opening Session Welcoming remarks: Ms. Elodie Journet, Senior Trade and Investment Commissioner (Manila), Austrade Mr. Robert Guild, Chief Sector Officer, Office of the Cluster Head, Sustainable Development and Climate Change Department, Asian Development Bank
	Session Lead: Ms. Elodie Journet, Senior Trade and Investment Commissioner (Manila), Austrade
	Presentation and discussion topics:
9:05-9:20am	Overview of ADB Strategy 2030 and Operational Plan 1: Poverty and Reducing Inequalities (and associated business opportunities) [Presenter: Ms. Wendy Walker, Chief of Social Development Thematic Group, SDTC-SOC]
9:20-9:30am	Business Opportunities for Education Sector Group [Presenter: Mr. Brajesh Panth, Chief of Education Sector Group, Education SG, SDSC]
9:30-9:40am	Business Opportunities for Health Sector Group [Presenter: Mr. Patrick Osewe, Chief of Health Sector Group, SDSC-HEA]
9:40-9:50am	• Overview of RCI programs [Presenter: Mr. Arjun Goswami, Chief of Regional Cooperation and Integration Thematic Group, SDTC-RCI]
9:50-10:05am	How to access opportunities [Presenter: Mr. Eric Gagnon, Principal Procurement Specialist, PFP2]
10:05-10:30am	• Q&A
1:00–2:30pm (1.30 hours)	Session 2: Strategy 2030, Sectoral and Thematic Overview and Opportunities – OP4: Livable Cities
1:00-1:05pm	 Opening Session Welcoming remarks: Ms. Elodie Journet, Senior Trade and Investment Commissioner (Manila), Austrade Mr. Manoj Sharma, Chief of Urban Sector Group, SDSC-URB
	Session Lead: Ms. Elodie Journet, Senior Trade and Investment Commissioner (Manila), Austrade
	Presentation and discussion topics:
1:05-1:20pm	Overview of ADB Strategy 2030 and Operational Plan 4: Livable Cities (and associated business opportunities in Urban) [Presenter: Mr. Manoj Sharma, Chief of Urban Sector Group, SDSC-URB]
1:20-1:30pm	Business Opportunities for Transport Sector Group [Presenter: Mr. Jamie Leather, Chief of Transport Sector Group, SDSC-TRA]
1:30-1:40pm	Business Opportunities for Energy Sector Group [Presenter: Mr. Kee-Yung Nam, Principal Energy Economist, SDSC-ENE]
1:40-1:50pm	Overview of RCI programs [Presenter: Mr. Arjun Goswami, Chief of Regional Cooperation and Integration Thematic Group, SDTC-RCI]
1:50-2:05pm	How to access opportunities [Presenter: Mr. Eric Gagnon, Principal Procurement Specialist, PFP2]
2:05-2:30pm	• Q&A

Joint Knowledge-sharing and Business Opportunities focusing on Livable Cities 28-30 July 2020 via Webex

	DAY 2 – WEDNESDAY, 29 JULY
TIME (MNL)	PROGRAM
9:00–10:30am (1.30 hours)	Session 3: New Areas of Cooperation
	Session Lead: Ms. Elodie Journet, Senior Trade and Investment Commissioner (Manila), Austrade
9:00-9:05am	 Welcome address: Mr. Tony McDonald, Executive Director, Board of Directors, Asian Development Bank
9:05-9:25am	Presentation and discussion topics: • ADB Ventures [Presenter: Mr. Dominic Mellor, Senior Investment Specialist, OPSD]
9:25-9:45am	 Innovation [Presenter: Mr. Gambhir Bhatta, Advisor, SDCC and Chief of Knowledge Advisory Services Center, SDCC-KC]
9:45-9:55am	 Digital Technologies [Presenter: Mr. Thomas Abell, Advisor, SDCC and Chief of Digital Technology for Development, SDCC-DT]
9:55-10:15am	 Knowledge Partnerships [Presenter: Mr. Vivek Raman, Senior Operations Coordination Specialist (Innovation and Knowledge), SDCC-KC]
10:15-10:30am	• Q&A
1:00–2:00pm (1 hour)	Session 4.a: ADB Procurement System and Process
	Session Lead: Mr. Eric Gagnon, Principal Procurement Specialist, PFP2
	Presentation and discussion topics:
1:00-1:30pm	ADB update on procurement processes and systems [Presenter: Mr. Eric Gagnon, Principal Procurement Specialist, PFP2]
1:30-1:50pm	Pipeline projects in the Pacific Region [Presenter: Mr. Stephen Blaik, Principal Urban Development Specialist, PAUW]
1:50-2:00pm	• Q&A
2:00–3:00pm (1 hour)	Session 4.b: Australian Companies Panel
(Thour)	Session Lead: Ms. Elodie Journet, Senior Trade and Investment Commissioner (Manila), Austrade Mr. Eric Gagnon, Principal Procurement Specialist, PFP2
	 Presentation and discussion topic: Sharing the experience of working with MDBs and Aid Agencies
	- Onaming the experience of working with widds and Ald Agencies

Joint Knowledge-sharing and Business Opportunities focusing on Livable Cities 28-30 July 2020 via Webex

DAY 3 – THURSDAY, 30 JULY		
TIME (MNL)	PROGRAM	
9:00–10:00am (1 hour)	Session 5: Knowledge Sharing - Urban Water	
	Session Lead: Mr. Tim Simpson, Senior Advisor, Energy and New Energy Technologies, Austrade	
9:00-9:05am	Overview on ADB's priorities and interests in Urban Water: Mr. Manoj Sharma, Chief of Urban Sector Group, SDSC-URB	
9:05-9:55am	 Panel presentation and virtual roundtable discussion: Presentation by Australian companies on expertise and latest developments in Urban Water Q&A with ADB attendees 	
9:55-10:00AM	 Final remarks: Mr. Anthony Scott Dawson, Alternate Executive Director, Board of Directors, Asian Development Bank 	
	Break	
11:00–12:00pm	Session 5: Knowledge Sharing - Digital Twins	
(1 hour)	Session Lead: Mr. Tim Simpson, Senior Advisor, Energy and New Energy Technologies, Austrade	
11:00-11:05am	Overview on ADB's priorities and interests in Digital technologies and Digital Twins: Mr. Thomas Abell, Advisor, SDCC and Chief of Digital Technology for Development, SDCC-DT	
11:05-11:55am	 Panel presentation and virtual roundtable discussion: Presentation by Australian companies on expertise and latest developments in Digital Twins Q&A with ADB attendees 	
11:55-12:00pm	 Final remarks: Mr. Anthony Scott Dawson, Alternate Executive Director, Board of Directors, Asian Development Bank 	